| Model Number |
72404130 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant products implanted at the time of the event:\
model number/catalog number: 72404127\
serial number: n/a \
batch/lot number: 1100776685\
model/catalog description: control pump fgs iz\
unique identifier (udi) #: (b)(4) \
\
model number/catalog number: 72400024\
serial number: n/a \
batch/lot number: 1100761562\
model/catalog description: balloon fgs 61-70 cm\
unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurrent urinary incontinence.A surgical procedure was performed to remove a 4.0 cm cuff and replace with a 3.5 cm cuff.No further patient complications were reported.